MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW VPS RHYTHM MONITOR BUNDLE - REFURBISHED; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW VPS RHYTHM MONITOR BUNDLE - REFURBISHED; CATHETER INTRAVASCULAR THERAPE
Model Number IPN037512
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported their monitor shorted out and started smoking.It will not turn back on.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Vps rhythm monitor s/n: (b)(6) with accessories was returned.A visual examination revealed all returned items were in acceptable condition with no obvious external defects or anomalies.During functional testing , the returned monitor could be powered on, but while booting, multiple failures occurred during the "start up self tests".Troubleshooting determined the dc-dc convertor showed evidence of heat damage and is causing the multiple failures during the "start up self tests".Information provided by the customer confirmed the t-piece t10197 was used with this unit at the time of this issue.The t-piece was investigated and it was confirmed the lemo (main) cable outer jacket was severely abraded and was exposing the shielding, as well as, the inner conductors.T-piece t10197 was not functionally tested as received as damaged lemo (main) cables have been known to cause damage to the dc-dc convertor in previous similarly reported events.The cause of this event is the damaged lemo (main) cable on t-piece t10197.The damage to the lemo (main) cable on t-piece t10197 is characteristic of unintentional aggressive handling by the user.A device history record review performed on the monitor did not reveal any manufacturing or servicing related issues.Teleflex will continue to monitor and trend reports of this nature.
 
Event or Problem Description

Brand Name
ARROW VPS RHYTHM MONITOR BUNDLE - REFURBISHED
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14457360
Report Number3011137372-2022-00077
Device Sequence Number17318346
Product Code LJS
UDI-Device Identifier10801902127881
UDI-Public10801902127881
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN037512
Device Catalogue NumberRHY-100-MTRB-R
Device Lot NumberSERVICE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown